MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number ME2064
Medical Device Problem Codes Improper Flow or Infusion (2954); Infusion or Flow Problem (2964)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 05/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: broviac cvl; non-bd used microclave, used bd 5ml syringe.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Additional patient information: infant; race: w.
 
Event or Problem Description
It was reported that the unspecified medication infusion was infusing intermittently via the infant patient's right femoral central venous line.
 
Additional Manufacturer Narrative
(b)(4).The customer¿s report that the tubing was infusing intermittently was confirmed; due to a leak in the filter weld line.Functional priming found a leak from the filter weld line.Closer inspection of the filter under a lab microscope observed no tool marks or scratches.No further testing could be performed due to the leak.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.No anomalies were observed anywhere on the set during initial visual inspection.Closer visual inspection under a lab microscope observed no cracks, tool marks or stress marks on the filter component.The root cause due to a supplier manufacturing error.
 
Event or Problem Description
It was reported that an unspecified medication infusion was infusing intermittently via the infant patient's right femoral central venous line.The customer stated during follow-up, that there was no more information available.It was further stated that there was no harm to the patient as a result of this event.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8786707
Report Number9616066-2019-01942
Device Sequence Number19417762
Product Code FPA
UDI-Device Identifier10885403236280
UDI-Public10885403236280
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2064
Device Catalogue NumberME2064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,PRI TUBING, THERAPY DATE: (B)(6) 2019
Patient Age2 MO